Heart palpitations, sinus problems, extreme fatigue, dizziness, swollen glands. Swollen glands subsided after a week on antibiotics. What could it be?

See a doctor. These symptoms, taken as a whole, strongly suggest a need for a professional evaluation and establishment of a diagnosis. Strep throat can certainly do some of this, or the lymph nodes receding had nothing to do with the antibiotics. Too many variables here. See your family doctor and best wishes.

Related Questions

17yo female with history of anorexia nervosa having extreme fatigue, heart palpitations, palor, shortness of breath, dizziness, and petichae?

need to see your doc. Are you still having problems with anorexia? Or have you just recently recovered? If so you should see your doctor for labs tests. You could be anemic, have your salts (electrolytes) out of whack, or even have a heart problem caused by any of the above. You could also just be simply dehydrated. Your doc could figure this out quickly. Read more...

What is my next move? Shall I take her to a cardiologist for a second opinion? My 14 yr old daughter who has had asthma has been suffering from heart palpitations shortness of breath, dizziness, chest pains and fatigued for weeks. She has been off the as

If . If you are still concerned about your daughter, then you should definitely see a specialist. It sounds as though her doctor has been pretty thorough with the testing he/she has ordered, but if your daughter is still symptomatic, it is worth looking farther for answers. Call your child's doctor and ask for a specialist recommendation. Good luck! Read more...
Yes. Palpitations are often nothing but teen years are when we see a spike in the diagnosis of svt. Her asthma medicines will speed her heart rate anyway which might explain all, but they could help trigger svt. A 24 holter monitor would really help if she is having palpitations on a daily basis. Yes see a pediatric cardiologist. Read more...

I am having heart palpitations along with dizziness, nausea, shaks, and I also had my period seven days ago and now I am on it again along with joint pain all over my body with weakness and tiredness what is going on I am only 30

Hello. . Hello. I don't know if those symptoms just came on. The combination of palpitations, chest pain, dizziness, nausea and dizziness is worrisome. I realize that you are a young woman. These are some of the symptoms of a mycocardial infarction (heart attack). Chest pain, tightness, squeezing or fullness is the most common presentation. However the pain can also present in the upper back, the upper middle abdomen, jaw, head, teeth or in the arms (left more than right). One could have nausea, vomiting or it could feel like indigestion or heartburn. Feeling short of breath, sweating and just feeling out of sorts can also occur. About a fourth of people have no significant symptoms during a heart attack. Although your symptoms could be caused by a number of things and you are young, i none the less recommend that you call 911. It is important to determine if you are having a cardiac event. Read more...
Any previous UTI. Did you have any previous urinary infections, pelvic inflammatory disease history. Ao you have any abdominal pain. Any h/o anemia there. Is the perids heavy now. Are you having any intrauterine contraceptive device. Any irregular periods before. Any recent uterine procedures - d and c, iucd insertion, any fever is there. Need to be evlauted by your dr.R/o viral syndrome, uti, pid, ectopic.Preg, anemia. Read more...